|
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1998, Number 3, Pages 78–81
(Mi ivm397)
|
|
|
|
Multidimensional centered waves of quasilinear systems
R. Kh. Khairyllin Mari State University
Received: 30.01.1997
Citation:
R. Kh. Khairyllin, “Multidimensional centered waves of quasilinear systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 3, 78–81; Russian Math. (Iz. VUZ), 42:3 (1998), 74–77
Linking options:
https://www.mathnet.ru/eng/ivm397 https://www.mathnet.ru/eng/ivm/y1998/i3/p78
|
Statistics & downloads: |
Abstract page: | 160 | Full-text PDF : | 58 | References: | 51 | First page: | 1 |
|